Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A uniqueness theorem for Beltrami equations


Authors: L. Ahlfors and G. Weill
Journal: Proc. Amer. Math. Soc. 13 (1962), 975-978
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1962-0148896-1
MathSciNet review: 0148896
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors and L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. 72 (1960), 385-404. MR 0115006 (22:5813)
  • [2] L. Bers, Correction to ``Spaces of Riemann surfaces as bounded domains,'' Bull. Amer. Math. Soc. 67 (1961), 465-466. MR 0130972 (24:A826)
  • [3] Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551. MR 0029999 (10:696e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0148896-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society